Habilitation and PhD Theses

Habilitation and PhD theses completed at AM1 can be found here.



Download this list as BibTeX file.
A geometry independent slope limiter for the discontinuous Galerkin method. In E. Krause and Y. Shokin and M. Resch and D. Kröner and N. Shokina (Eds.) Computational Science and High Performance Computing IV (2011) 207–217. [doi] [www] [BibTex]
Simulation of Flow and Transport in a Static Mixer Using Adaptive and Higher Order Numerical Methods. In H. Bockhorn and D. Mewes and W. Peukert and H.-J. Warnecke (Eds.) Micro and Macro Mixing (2010) 245–262. [doi] [www] [BibTex]
A discontinuous Galerkin method for three-dimensional shallow water flows with free surface. In C. T. Miller and M.W. Farthing and W. G. Gray and G. F. Pinder (Eds.) Computational Methods in Water Resources: Volume 2 Proceedings of the XVth International Conference on Computational Methods in Water Resources (2004) 55 1691–1702. [doi] [www] [BibTex]
The local discontinuous Galerkin method for advection-diffusion equations arising in groundwater and surface water applications. In J. Chadam and A. Cunningham and R. E. Ewing and P. Ortoleva and M. F. Wheeler (Eds.) Resource Recovery, Confinement, and Remediation of Environmental Hazards (2002) 231–245. [doi] [www] [BibTex]
Discontinuous Galerkin methods for shallow water flow and transport. In S. M. Hassanizadeh and R. J. Schotting and W. G. Gray and G. F. Pinder (Eds.) Computational Methods in Water Resources, Volume 2 Proceedings of the XIV International Conference on Computational Methods in Water Resources (2002) 47 915–922. [BibTex]
The Local Discontinuous Galerkin Method for Contaminant Transport Problems. In B. Cockburn and G.E. Karniadakis and C.-W. Shu (Eds.) Discontinuous Galerkin Methods: Theory, Computation and Applications (2000) 309–314. [doi] [www] [BibTex]
Lagrange-Galerkin Approximation For Advection-Dominated Contaminant Transport With Nonlinear Equilibrium Or Non-equilibrium Adsorption. In Helmig, Rainer and Jäger, Willi and Kinzelbach, Wolfgang and Knabner, Peter and Wittum, Gabriel (Eds.) Modeling and Computation in Environmental Sciences (1997) 59 36–48. [doi] [www] [BibTex]
Analysis and Finite Element Approximation of Transport of Reactive Solutes in Porous Media. In A. Bourgeat et al. (Eds.) Mathematical Modelling of Flow through Porous Media (1995) 75–99. [BibTex]
Two-Scale Models for Liquid-Solid Phase Transitions in Binary Material with Equiaxed Microstructure. In Antonić, Nenad and van Duijn, C.~J. and Jäger, Willi and Mikelić, Andro (Eds.) Multiscale Problems in Science and Technology (2002) 175–187. [doi] [www] [BibTex]
A Two—Scale Method for Liquid—Solid Phase Transitions with Dendritic Microstructure. In Breuer, Michael and Durst, Franz and Zenger, Christoph (Eds.) High Performance Scientific And Engineering Computing (2002) 21 237–244. [doi] [www] [BibTex]
Computation of the MoMaS Benchmark Problem with a Parallel Global-Implicit 2-D Solver based on a Reformulation of the PDE-ODE System. International Workshop on Modelling Reactive Transport in Porous Media, Strasbourg (2008) [BibTex]
Das inverse Stefan-Problem - Ein Vergleich verschiedener Fragestellungen. In J. Albrecht and L. Collatz and K.-H. Hoffmann (Eds.) Numerische Behandlung freier Randwertaufgaben (1982) 145–160. [BibTex]
Salt Leaching as a Free Boundary Problem. In A. Bossavit and A. Damlamian and M. Fremond (Eds.) Free Boundary Problems: Application and Theory Vol.III (1985) 263–271. [BibTex]
Finite-Element Simulation of Saturated-Unsaturated Flow through Porous Media. In P. Deuflhard and B. Engquist (Eds.) Large Scale Scientific Computing (1987) 83–93. [BibTex]
Stability Theorems for General Free Boundary Problems of the Stefan Type and Applications. In R. Gorenflo and K.-H. Hoffmann (Eds.) Applied Nonlinear Functional Analysis (1983) 95–116. [BibTex]
Regularizing the Cauchy Problem for the Heat Equation by Sign Restrictions. In G. Hämmerlin and K. H. Hoffmann (Eds.) Improperly Posed Problems and Their Numerical Treatment (1983) 165–177. [BibTex]
Finite-Element-Approximation of Solute Transport in Porous Media with General Adsorption Processes. In S. T. Xiao (Eds.) Flow and Transport in Porous Media (1992) 223–292. [BibTex]
Order of Convergence Estimates for Finite Element Approximations of Degenerate Parabolic Systems Modelling Reactive Solute Transport in Porous Media. 13th IMACS World Congress on Computation and Applied Mathematics, Dublin, 22-26 July 1991 (1991) 611–612. [www] [BibTex]
Mathematische Modelle für Transport und Sorption gelöster Stoffe in porösen Medien. (1991) 36 [BibTex]
Fragen der Rekonstruktion und der Steuerung bei Stefan Problemen und ihre Behandlung über lineare Ersatzaufgaben. (1983) [BibTex]
Lagrange-Galerkin Approximation of Advection-Dominated Nonlinear Contaminant Transport in Porous Media. Computational Methods in Water Resources (1994) 1 (10) 299–308. [www] [BibTex]
Influence of Surfactants on Spreading of Contaminants and Soil Remediation. In Jäger, Willi and Krebs, Hans-Joachim (Eds.) Mathematics — Key Technology for the Future (2003) 152–161. [doi] [www] [BibTex]
Solute Transport through Porous Media with Slow Adsorption. In K.-H. Hoffmann and J. Sprekels (Eds.) Free Boundary Problems: Theory and Applications, Vol. I (1990) 375–388. [BibTex]
Entwicklung, Zuverlässigkeit und Effizienz reaktiver Mehrkomponententransportmodelle. Systemanalyse, Modellierung und Prognose der Wirkungen natürlicher Schadstoffminderungsprozesse – eine rezente Synopse: Abschlussdokumentation des KORA-TV7 (2008) 195--233. [BibTex]
Consistent Velocity Approximations in Finite Element or Volume Discretizations of Density Driven Flow. Computational Methods in Water Resources (1996) 1 (11) 93–100. [www] [BibTex]
Comparison of Several Methods for Parabolic Control Problems. In K. H. Well (Eds.) 2nd IFAC Workshop on control Application of Nonlinear Programming and Optimization, Oberpfaffenhofen, Sep. 15-17, 1980 (1980) 177–185. [BibTex]
Freie Randwertprobleme. In G. Meinardus (Eds.) Approximation in Theorie und Praxis (1979) 25–56. [BibTex]
Identification of Nonlinearities in PDEs: Sorption Isotherms in Reactive Flow Through Porous Media. In H.G. Bock (Eds.) ENUMATH 97, World Scientific, Singapore (1998) [BibTex]
Structural Identification of Nonlinear Coefficient Functions in Transport Processes through Porous Media. In Bungartz, Hans-Joachim and Hoppe, RonaldH.W. and Zenger, Christoph (Eds.) Lectures on Applied Mathematics (2000) 157–175. [doi] [www] [BibTex]
Trägerbeeinflußter und lösungsvermittelter Transport von Umweltchemikalien in porösen Medien. In Hoffmann, Karl-Heinz and Jäger, Willi and Lohmann, Thomas and Schunck, Hermann (Eds.) Mathematik Schlüsseltechnologie für die Zukunft (1997) 231–241. [doi] [www] [BibTex]

Displaying results 1 to 30 out of 363

Page 1

Page 2

Next >